ITM Web Conf.
Volume 22, 2018The Third International Conference on Computational Mathematics and Engineering Sciences (CMES2018)
|Number of page(s)||5|
|Published online||17 October 2018|
(λ,μ) Statistical Convergence of Order γ for Double Sequences of Functions
Department of Mathematic Education, University of Muş Alparslan, Muş, Turkey
3 Department of Mathematics, University of Fırat, Elazıǧ, Turkey
* Corresponding author: email@example.com
In this present work, we investigate the concepts of Δr - statistical convergence of order for double sequences of real valued functions. Also some definitions we given for Δr - statistical Cauchy sequence for double sequences of real valued functions and some relations between statistical convergence and strong -summability are given.
© The Authors, published by EDP Sciences, 2018
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.